# SDR J7SA2020102100228

- Difficulty date: October 18, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N361FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500234
- Aircraft time: 5,983 hours, 4,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED EMERGENCY LIGHTS REMAIN ON IN ARMED POSITION.  REMOVED AND REPLACED BOTH FWD AND AFT EMERGENCY LIGHTS BATTERY UNITS, PER PHENOM 300 AMM 33-52-01.  OPERATIONS CHECK GOOD.  FWD P/N 6450LS-00; S/N 001572.  AFT P/N 6450LS-00; S/N 001174.
